# SDR CALA2014042400493

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOORBEAM AT BS 986, RBL 36, CORRODED AT FWD FLANGE.  REPAIRED  FLOORBEAM UPPER CAP IAW 5310-06043.
